Cookie policy notice

By continuing to use this site you agree to our cookies policy below:
Since 26 May 2011, the law now states that cookies on websites can ony be used with your specific consent. Cookies allow us to ensure that you enjoy the best browsing experience.

This site is intended for health professionals only

At the heart of general practice since 1960

Key questions on hair loss (1.5 CPD hours)

In this 2014 update, consultant dermatologist Professor Andrew Messenger answers questions from GP Dr Mandy Fry on the side-effects of treatment for male pattern baldness, drug-induced alopecia and when to use topical steroids in alopecia areata.

ARTICLE ONLY

FULL CPD MODULE

This module will update your knowledge on hair loss, including:

  • The most common causes of baldness in children
  • The genetics of early onset male balding 
  • The prognosis for patients with alopecia areata
  • Which drugs are most likely to cause drug-induced alopecia

Readers' comments (1)

Have your say